# SDR GTIA040759

- Difficulty date: August 28, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 1582 - FOUND LATCH ON L1 DOOR HARD TO OPEN AND SET IN GUST LOCK.  CLEANED DEBRIS FROM DOOR OPEN LATCH ON L1 DOOR.  (M)
